# SDR DXTR2014061702

- Difficulty date: June 17, 2014
- Submitted: June 17, 2014
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N663QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605263
- Aircraft time: 10,153 hours, 8,134 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Check Valve
- Part number: 99120783
- Condition: Stuck
- Location: Zone 200
- Part time: 10,153 hours, 8,134 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE HALF OF EMERGENCY PRESSURIZATION CHECK VALVE INOPERATIVE DUE TO USE OF RTV SEALANT INSTEAD OF GASKET.  THE APPLIED RTV SEALANT OOZED INTO CHECK VALVE, DURING THE INSTALLATION PROCESS AND SEALED FLAPPER IN THE CLOSED POSITION.  R & R EMERGENCY PRESSURIZATION CHECK VALVE IAW 21-22-00.
